Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/69368
標題: Annihilators of bifix codes
作者: Li, Z.Z.
Shyr, H.J.
Tsai, Y.S.
關鍵字: annihilators
bifix codes
intercodes
期刊/報告no:: International Journal of Computer Mathematics, Volume 83, Issue 1, Page(s) 81-99.
摘要: A bifix code is a prefix code which is also a suffix code. The family of all bifix codes is the most important family of all codes. This family has been split into subfamilies such as the family of comma codes, the family of comma-free codes and the families of strict intercodes of index m, m >= 2. This paper is a study of the properties of the annihilators of a given bifix code. The types of annihilators we will consider are comma code, comma-free code and strict intercode of index m annihilators. We present the existence of each kind of annihilators we considered. We obtained several interesting properties together with two-word comma codes and strict intercodes of index 2.
URI: http://hdl.handle.net/11455/69368
ISSN: 0020-7160
文章連結: http://dx.doi.org/10.1080/00207160500112910
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.